# SDR SWAA2022030326227

- Difficulty date: February 9, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO FLOOR TO SIDEWALL SHIELD; BS 767 TO BS 794; RBL 21; WL 156 / CORROSION ON SHIELD P/N 156A8127-12 WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; REMOVED ACB SHIELD BS 767-BS794 RBL 21; WL 156. PER SRM 51-40-02-0G-0 INSTALLED NEW SHIELD BS767-BS794; RBL 21; WL 156 PER SRM 51-40-02-0G-0; DWG 146A0081
